# SDR USAA010530

- Difficulty date: May 10, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, BS 727B, STRINGER 9R.  INSTALLED REPAIR DOUBLER PER TYPICAL REPAIR 53-10-14.  (M)
